By Topic

A comment on `An inequality for the trace of matrix product' by J.K. Baksalary and S. Puntanen

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Chengshan Xiao ; Dept. of Electr. Eng., Tsinghua Univ., Beijing

An example is provided which illustrates that the new bounds for the trace of the product of an arbitrary n×n real matrix A and an n×n nonnegative definite real symmetric matrix B derived in the above-titled paper (ibid., vol.37, no.2, pp.239-240, Feb. 1992) are not valid

Published in:

Automatic Control, IEEE Transactions on  (Volume:38 ,  Issue: 3 )